Communications in Mathematical Sciences

Volume 13 (2015)

Number 3

Special Issue in Honor of George Papanicolaou’s 70th Birthday

Guest Editors: Liliana Borcea, Jean-Pierre Fouque, Shi Jin, Lenya Ryzhik, and Jack Xin

Martingales and upper bounds for American-style options

Pages: 695 – 705

DOI: http://dx.doi.org/10.4310/CMS.2015.v13.n3.a5

Authors

Yang Wang (Brevan Howard, Citibank Plaza, Hong Kong)

Russel Caflisch (Department of Mathematics, University of California at Los Angeles)

Abstract

This article presents an analytical representation of the ‘optimal’ Martingale that appears in the dual pricing formula for an American-style option, in a generic continuous setting. This representation has a hedging interpretation and could provide an approach for computing an upper bound on the price of an American-style option.

Keywords

American option, Martingale, upper bound estimation, dual pricing formula

2010 Mathematics Subject Classification

91G20

Full Text (PDF format)

Published 3 March 2015